A Basic Fixed Point Theorem

Tom 54 / 2006

Lech Pasicki Bulletin Polish Acad. Sci. Math. 54 (2006), 85-88 MSC: Primary 54H25. DOI: 10.4064/ba54-1-8

Streszczenie

The paper contains a fixed point theorem for stable mappings in metric discus spaces (Theorem 10). A consequence is Theorem 11 which is a far-reaching extension of the fundamental result of Browder, Göhde and Kirk for non-expansive mappings.

Autorzy

  • Lech PasickiFaculty of Applied Mathematics
    AGH University of Science and Technology
    Al. Mickiewicza 30, 30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek